First of all sorry for my poor english. I'm a 22 years old guy who had a jock itch (tinea cruris) infection like one and half years ago. My doctor prescribed me some ketoconazole cream that worked fine and the infection did dissapear.
Some months after, I noticed I had some kind of stretch marks in my groin area but I didn't paid them much attention. Recently, I noticed them were getting bigger. I've lost sensibility in that area and it's looking dark-reddish. I have them in both sides between my legs and now are about 2.5 x 0.2 inches and straight in the legs direction like veins or something.
I am wondering what can this be, it looks now completely different from how jock itch did look. Now it doesn't itch or hurt at all but I'm a bit afraid of them.
These stretch marks that you are referring to, are they painful, elevated or itchy?
If these are located in your groin area, then this is likely to be stretch marks. If you have lost weight rapidly in the past few months ,then stretch marks may be the likely diagnosis. This may not be something that you should be very worried about. You may apply some vitamin E cream over the area to help smoothen the skin. Drink plenty of water and exercise regularly. If these marks appear to increase in size or changes in appearance then you may need to have this assessed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.